Open Access
2014 Delay-Dependent Robust L 2 - L Filtering for a Class of Fuzzy Stochastic Systems
Ze Li, Xinhao Yang
Abstr. Appl. Anal. 2014(SI63): 1-10 (2014). DOI: 10.1155/2014/673956


This paper is concerned with the L 2 - L filtering problem for a kind of Takagi-Sugeno (T-S) fuzzy stochastic system with time-varying delay and parameter uncertainties. Parameter uncertainties in the system are assumed to satisfy global Lipschitz conditions. And the attention of this paper is focused on the stochastically mean-square stability of the filtering error system, and the L 2 - L performance level of the output error with the disturbance input. The method designed for the delay-dependent filter is developed based on linear matrix inequalities. Finally, the effectiveness of the proposed method is substantiated with an illustrative example.


Download Citation

Ze Li. Xinhao Yang. "Delay-Dependent Robust L 2 - L Filtering for a Class of Fuzzy Stochastic Systems." Abstr. Appl. Anal. 2014 (SI63) 1 - 10, 2014.


Published: 2014
First available in Project Euclid: 6 October 2014

MathSciNet: MR3198229
Digital Object Identifier: 10.1155/2014/673956

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI63 • 2014
Back to Top